Divya Mukta vati this question feed

Motheroftwo, 8 September 2017 22:09

Hi I am 39 yrs old married female overweight and having thinning hair since many years too. I have high blood pressure n anxiety since past 3 years ...I have been taking atenolol half tablet Everyday. Anxiety is there since many years but much better now. I exercise 4 to 5 days in a week for roughly 20 mins My Mother died of blood cancer in the age of 59 My Father has high blood pressure but is overall for and active I have done eye lasik surgery before . 7 to 8 yrs before. Periods are normal .have 2 kids aged 13 and 7 yrs old Recently diagnosed with bleeding internal piles too... I came to know about patanjali divya Mukta vati through a Friend and Ibought those tablets I want to start taking the tablets asapbut I am scared of side effects and also not sure about the dosage. Also should I start taking Mukta vati and stop taking atenolol immediately? Or how should I gradually start replacing Please advice me about the exact dosage and how to stop my current medication. ,y Bp lingers from 120 to 130 and 80 to 89 pulse around 80 to 92. Please advice thankyou.

Tags: Blood, Pressure
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Divya mukta vati is advised for high blood pressure. The dosage is decided based on the reading. It can be taken as two to three tablets twice daily after food. It contains ingredients like aswagandha, jatamamsi, arjuna, guduchi, sanka puspi, vacha, jyotismati, puskaramula, sarpagandha and mukta pisti. Sarpagandha has a sedative effect which will improve the quality of sleep. Please let me know your blood pressure reading and whether you are taking any allopathy medicines for blood pressure Medicines like Divya Arjuna aristam - 25ml twice daily can be taken for a month and then reviewed. Yogasanas like Marjaryasana, Paravatsana, Shavasana, Mandookasana, Padmasana, Shaskasana, Pranayamam and meditation will be beneficial if practised every day. Stress must be reduced by doing any hobbies or group sports. Please do have regular checkups as advised by your treating physician.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 11 September 2017 23:04

Latest Replies


Hello, Divya mukta vati is antihypertensive and anti depression medicine. The main ingredient in mukta vati is sarpagandha which controls the blood pressure effectively. Start taking one tablet twice a day and continue taking it with milk for a month an hour after meal ideally or an hour before meal, It can also be taken empty stomach in the morning. Meanwhile gradually decrease the atenolol dosage gradually and parallely as body is adapted to atenolol so dosage should be decreased accordingly. If still blood pressure is not maintained, increase the dosage to two tablets twice or thrice a day. Ideal blood pressure should range between 110-130mmHg/ 80-90 mmHg. Fluctuations are usually seen in hypertensive patient. Practising pranayam has a soothening effect like kapal bhatti, anulom vilom, bhastrika and bhrahmari along with yoga poses like trikonasana, halasana, bhujangasana.

posted by Dr.Kanika on 11 September 2017 12:35
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Course for Mukta Vati

asked by nvellaiyan on 2 April 2010 14:51
Used to take Mukta Vati one per day and two per week. Now I am taking one for every alternate days. Do you think this irregularity will have side impact or will it increase my blood pressure. The reason I am asking for it initially I had 110/66 and now it is showing 125/75. Do you suggest any kind of regular course? When do I have to stop it. The reason I am taking every alternative days is my... Read More
Expert's Advice (Dr.Vijay):- Hello, you can take Mukta vati daily if high blood pressure is flexible If it is under control, then you can take alternative days, as there is no harm in taking the tablet with.. Read more

Insomnia, High blood pressure

asked by vijju on 29 August 2012 10:07
i am suffering from insomnia & i can't take sleep regularly even after taking the alp-ethic medicine like alprex. due to lake of sleep i am feeling very tired & depressed. i am also suffering from high blood pressure & taking one tablet of omlicip (20/12.5mg) with gap of one day from last one year. After taking this medicine my BP is 130/90. kindly suggest any ayurvedic or herbal... Read More
Expert's Advice (Dr.Vijay):- Hello, Insomnia or loss of sleep is analyzed properly by consulting an experienced physician. There are many reasons for sleeplessness. As you are suffering from depression, and high blood pressure, these are the prime reasons for loss of sleep and as per your query you are consuming medications with no desired results. After getting analyzed properly from specialist doctor, you can consume.. Read more

Blood sugar

asked by Bhartiya on 10 March 2015 0:43
My mother is a diabectic patient.she takes 1 1/2-zoryl M1 daily, olmetrack h40 for hyprtension, metolar past 5-6 Years. Her fasting blood sugar ranges between 110-140 & Pp- 150 To 175, iwant to cure her through ayurvedic medicine.pls guide me some... Read More
2 replies  -  Related Tags: Blood, Sugar
Expert's Advice (Dr.Ramani):- As per the given reports, the blood sugar values are within the normal range for a diabetic person. So you can give her Ayurvedic medicines to control the blood sugar along with the allopathy medicines. Try to check the blood sugar levels once in a week and adjust the dosage with the help of your doctor. Once the sugar level is controlled, you can reduce or even stop the allopathic tablet. But the.. Read more

Blood Thickening

asked by KKT Nair on 1 October 2013 17:12
Sir, My wife aged 51 is suffering from Irregular Heart Beating from the last few years and since then taking allopathic medicine like warf etc. Du you have any herbal/ayurveda medicine for this illness? Medicine to keep blood in normal condition or preventing the blood thickening? Thanks. KKT... Read More
2 replies  -  Related Tags: Blood, Thickening
Expert's Advice (Dr.Sony):- Hello, In this case a detailed examination is needed along with history and investigation reports.Is she a patient with hypertension? Is she currently undergoing any medication? This is seen as a condition of Arrhythmia and can be an increase or decrease in heart rate. The primary causes for this condition include coronary artery disease, electrolyte imbalance and change in heart muscle. Here i.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.